# SDR YENA2023100301185

- Difficulty date: September 27, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 30,518 hours, 20,601 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FWD CVFDR REQUIRES REMOVAL DUE TO SIGNIFICANT EVENT REPORTED ON LOG PAGE 3387496-1, SEVERE TURBULENCE ENCOUNTER AND CONVECTIVE HAIL ENCOUNTER. AS PER GMM 6.13.4. P/N 1605-01-00 S/N 335; FWD CVFDR REMOVED IAW E190 AMM 31-31-01-000-801-A. NO DEFECT NOTED  ITEM HAS BEEN QUARANTINE. ENCOMPASSED IN TOMX WO 2296 / NR 00002.
